# SDR CA091021014

- Difficulty date: July 31, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 4,538 hours
- Engine: Lyc O320D2J
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 0553006202
- Condition: Buckled
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION, A BUCKLE ON THE LEFT HAND LOWER FIREWALL WAS NOTICED. AIRCRAFT WAS TAKEN REPAIR STATION FOR REPAIRS.  FABRICATED NEW LOWER FIREWALL AS PER ORIGINAL USING 301QH AMS-5517 .025 B/N 318 AND CORNER DOUBLERS AT COWL MOUNTS. INSTALLED NEW LOWER FIREWALL DOUBLER. (TC 20091021014)
